# SDR VNAA2015060300001

- Difficulty date: June 3, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 26,523 hours, 26,510 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 1443
- Condition: Failed
- Location: H/S Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STABILIZER TRIM AND MACH TRIM MESSAGES DURING CLIMBOUT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R HORIZONTAL STABILIZER TRIM CONTROL UNIT (HSTCU) AND PERFORMED CHECKS IAW MM.  ACFT RELEASED FOR SERVICE.
